# SDR AALA20031003

- Difficulty date: September 12, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP A ILLUMINATED DURNIG NR 2 ENGINE START.  FOLLOWED FIRE DETECTION LOOP LIGHT PROCEDURE, NO TEST FOR LOOP B.  MOVED SWITCH TO LOOP A AND OBSERVED APU FIRE LIGHT.  FOLLOWED PROCEDURE FOR APU FIRE.  LIGHT STAYED ON FOR 30 SECONDS AFTER FIRST BOTTLE, PULLED SECOND BOTTLE SWITCH AND NO HELP.  NO EXTERNAL INDICATION FROM RAMP CREW OF FIRE.  MAINTENANCE REPLACED RIGHT APU FIRE LOOP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
